# SDR USAASA02010

- Difficulty date: January 17, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N166US
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LGA - THE EMERGENCY LIGHT TEST GAVE EMERGENCY POWER SUPPLY UNIT 'INT LOAD' FAULTS FOR THE MID RIGHT AND LEFT, AND EXIT RIGHT AND LEFT POSITIONS.  MAINTENANCE REMOVED AND REINSTALLED CANNON PLUGS ON SEVERAL EMERGENCY POWER SUPPLY UNITS.  SYSTEM OPERATIONALLY CHECKS OK.  (M)
